MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX, INC,; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT

FRESENIUS KABI USA LLC IVENIX, INC,; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Model Number SET-0032-01
Medical Device Problem Codes Misassembled (1398); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: customer reported: "it was reported this week at our daily safety meeting that one of the primary sets (fk# set001325) came assembled with two female connectors instead of a male and a female.We do not have the packaging to track lot numbers.A preliminary review identified the following issue: misassembly - duplicate components.An active infusion was not stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
No sample or picture available for analysis.Without the proper sample or picture evaluation is not possible to determine the probable root cause of the reported failure.The customer complaint cannot be confirmed.Due to the absence of a sample and/or batch traceability information, it is not possible to confirm whether this issue originated from the manufacturing process.The possible root cause of a misassembly where the y-port was assembled in the rotating luer lock is likely associated with an operator error during the assembly process.As a preventive action, all personnel across shifts have been notified of the correct assembly procedures related to this type of defect.The current process controls detection include 1) sampling visual inspection pre-pouch sealing and final physical area, 2) 100% in-process visual inspection: performed during the manufacturing process, 3) the first piece inspection will be performed to the first final assembled kit manufactured per shift.This kit will be submitted to visual inspection as per the classification of defects included in this specification and as per the applicable drawing.

Brand Name
IVENIX, INC,
Common Device Name
LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key24389887
Report Number3014732157-2026-00216
Device Sequence Number10208551
Product Code FPA
UDI-Device Identifier00811505030054
UDI-Public00811505030054
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0032-01
Device Catalogue NumberSET-0032-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown